# SDR 2002UALA00254

- Difficulty date: February 9, 2002
- Submitted: February 19, 2002
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 37,781 hours, 13,851 cycles
- Engine: Pwa PW2037
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Intercostal
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BETWEEN STATION 1640 TO STA 1660, BL0, INTERCOSTAL NEEDS REMOVAL FOR ACCESS.  MAJOR REPAIR ACCOMPLISHED. INTERCOSTAL REMOVED AND REINSTALLED WITH NEW ANGLES AND SPACERS.
